October 6, 2013–Ben has continued to have periodic upsets since 9/17/13. He has been put on a small daily dosage of ativan for the time being…until hopefully, his calm spirit is restored. If only SOMEONE could figure out what brings this on. Is it just a part of autism…an "inner working" of the body chemistry that rears its ugly head every now and then? If we knew, we'd be the smartest people in the whole world, as no one…doctors, psychiatrists, scientists, etc. have a clue yet. Oh Lord, have mercy on this your child (and all like him AND their families). It is HARD! What do people do without YOU Lord? The staff at the Norman house (ERC) have been wonderful, and still seem "up-beat" that Ben will mellow out. They say there is sometimes a "honeymoon" period when new clients move there, and Ben's calm and peaceful two month period was like that. Then, they (Ben) begin to "try their wings" and try the staff…to see what the rules allow. What goes on in Ben's head and heart? Is he lonesome for his old surroundings? He never says, so we can only put ourselves in his place. We brought him home for a visit and he did GREAT (PTL!)…but there have been more incidents since he went back. This is no different from how it was at his old residence however, so nothing is conclusive on the matter. We'll wait and pray (MANY people praying)…and stand on the promises of the Scriptures. In heaven, we'll know the reason why…only it won't matter then, as we'll all be clothed in bodies imperishable…no more sorrow, sighing, crying, or pain…for the former things will have passed away–again…Hallelujah! Revelation 21:4 (My favorite verse)!